MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample associated to this report has not been returned.If the sample is returned, a summary will be provided in a supplemental report.Information has been added to the database for trending purposes.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report alleging that prior to use on a patient, while checking the cuff, air could not be injected from the cuff.No patient involvement.The information provided indicates that the sample will be returning for analysis.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.A inflation/deflation test was performed and it was observed both inflation and deflation was difficult.A visual inspection was performed and it was observed the inflation line tubing is collapsed inside the lumen of the tube.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report alleging that prior to use on a patient, while checking the cuff, air could not be injected from the cuff.No patient involvement.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez
MDR Report Key6517592
Report Number2936999-2017-05146
Device Sequence Number11169675
Product Code BTR
UDI-Device Identifier20884521032528
UDI-Public20884521032528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2021
Device Model Number18870
Device Catalogue Number18870
Device Lot Number16H0281JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2017
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer06/20/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1